It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I started taking Yaz because it helps with acne and is better with mood swings. the PA recently prescribed my sprionolactone to help with the acne. But I was watching TV and the Yaz commercial said it may raise potassium levels. So I went to the yaz website and Spironolactone in combination with Yaz can cause severe heart conditions. I was just wondering if anyone has had experence with these two drugs together... I am a little worried and am going to stop taking the spironolactone until I speak with my doctors office.





All times are GMT -7. The time now is 03:18 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!